DSpace About DSpace Software

DSpace Biblioteca Universidad de Talca (v1.5.2) >
Dirección de Investigación >
Artículos en publicaciones ISI - Universidad de Talca >

Please use this identifier to cite or link to this item: http://dspace.utalca.cl/handle/1950/4059

Title: Positive heteroclinics and traveling waves for scalar population models with a single delay
Authors: Trofimchuk, S.
Faria, T.
Keywords: Delay differential equations; Delay reaction–diffusion equations; Nicholson’s blowflies equation; Heteroclinic solution; Traveling waves
Issue Date: 2007
Publisher: Elsevier Inc.
Citation: Applied Mathematics and Computation 185 (1):594-603
Abstract: The existence of positive heteroclinic solutions is proven for a class of scalar population models with one discrete delay. Traveling wave solutions for scalar delayed reaction–diffusion equations are also obtained, as perturbations of heteroclinic solutions of the associated equation without diffusion. As an illustration, the results are applied to the Nicholson’s blowflies equation with diffusion in the case of p/δ > e, for which the nonlinearity is non-monotone
Description: Trofimchuk, S. Instituto de Matemática y Física, Universidad de Talca, Casilla 747, Talca, Chile
URI: http://dspace.utalca.cl/handle/1950/4059
ISSN: 0096-3003
Appears in Collections:Artículos en publicaciones ISI - Universidad de Talca

Files in This Item:

File Description SizeFormat
Full Text.htm2.87 kBHTMLView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback